# SDR DALA1154299258

- Difficulty date: December 20, 2006
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 38,795 hours, 19,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434129
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DENT ON THE SKIN AT STA 273 OD2010-SR-008 NRC HRB20101206-01-01 BOEING APPROVAL SHY-SHY-10-0084-02B.
